Algebroid Solutions of Second Order Complex Differential Equations
Lingyun Gao and
Yue Wang
Abstract and Applied Analysis, 2014, vol. 2014, 1-4
Abstract:
Using value distribution theory and maximum modulus principle, the problem of the algebroid solutions of second order algebraic differential equation is investigated. Examples show that our results are sharp.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/123049.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/123049.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:123049
DOI: 10.1155/2014/123049
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().